# SDR DALA1024139886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN TOP END OF MAIN CABIN FLOOR PANEL NR 59.  REPAIRED IAW SRM 53-01 FIGURE 4, SRM 53-05 FIGURE 1, SRM 51-10-3, 51-30-2, PAGE 239.
